RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1959, Volume 23, Issue 5, Pages 661–676 (Mi izv3804)  

This article is cited in 3 scientific papers (total in 3 papers)

On analytic properties of generalized functions of quantum field theory

V. S. Vladimirov, A. A. Logunov


Full text: PDF file (1462 kB)

Bibliographic databases:

Document Type: Article
Received: 30.10.1958

Citation: V. S. Vladimirov, A. A. Logunov, “On analytic properties of generalized functions of quantum field theory”, Izv. Akad. Nauk SSSR Ser. Mat., 23:5 (1959), 661–676

Citation in format AMSBIB
\Bibitem{VlaLog59}
\by V.~S.~Vladimirov, A.~A.~Logunov
\paper On analytic properties of generalized functions of quantum field theory
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1959
\vol 23
\issue 5
\pages 661--676
\mathnet{http://mi.mathnet.ru/izv3804}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=139373}
\zmath{https://zbmath.org/?q=an:0112.45402}


Linking options:
  • http://mi.mathnet.ru/eng/izv3804
  • http://mi.mathnet.ru/eng/izv/v23/i5/p661

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. M. Stepanov, “On the $\alpha$-representation of Feynman integrals”, Theoret. and Math. Phys., 5:3 (1970), 1203–1210  mathnet  crossref  mathscinet  zmath
    2. V. S. Vladimirov, V. V. Zharinov, A. G. Sergeev, “Bogolyubov's “edge of the wedge” theorem, its development and applications”, Russian Math. Surveys, 49:5 (1994), 51–65  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. A. Meshcheryakov, “From the History of Dispersion Relations in the Chew–Low Model”, Theoret. and Math. Phys., 132:2 (2002), 1137–1143  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:316
    Full text:105
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019